# SDR DALA2025112408536

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,569 hours, 25,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING W/C 3351-7001 FOUND NBR 4 DOOR LT & RT EXTERIOR PLUS AFT HATCH LT/RT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.   RELAMPED NR 4 DOOR LT & RT EXTERIOR EMERGENCY LIGHTS. REPLACED NLG EMERGENCY LIGHTS TEST SWITCH S10035. RE-PINNED PINS: C, C-, G- ON PLUG D40488J (PLUG SIDE) PER B757-300 WDM 33-51-11 PG 3. OPS NOW OK PER B757-300 AMM 33-51. (8143653)
